# SDR USAA060682

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Ws 135.50 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 135.50 LT WING INSIDE ACCESS HOLE 7202L CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW EA 97692, DEFECT SIZE: 2 INCHES.
